Doan's Back Pain Reliever, Extra Strength, Analgesic Caplets - 24ea

Doan's Back Pain Reliever, Extra Strength, Analgesic Caplets  - 24ea

Doan's Back Pain Reliever, Extra Strength, Analgesic Caplets - 24ea

  • SKU: 10020986
  • UPC: 30083023588
  • Size: 24 EA
  • Manufacturer: NOVARTIS CONSUMER HLT INC.

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

TITLE: Doan's Back Pain Reliever, Extra Strength, Analgesic Caplets - 24ea

With Magnesium Salicylate. Doan's provides effective relief of minor backache pain due to muscle strain or spasm, and muscle tension. Doan's contains a proven medicine that provides hours of welcome relief. So when backache pain flares up, trust Doan's - the back pain medicine.

Please see Manufacturer's Directions for Use Instructions *

For temporary relief of minor backache pain.

Adults and Children 12 Years of Age and Older: Take 2 tablets every 4 to 6 hours. No more than 12 tablets in a 24 hour time frame. Children (6 to 11: 1 Tablet every 4 to 6 hours not to exceed 4 doses in a day. Consult a doctor for children under 6 years of age.

Active Ingredient: Magnesium Salicylate Tetrahydrate (580 mg). Inactive Ingredients: Hydroxypolyethylene, Magnesium Stearate, Microcrystalline, Polysorbate 80, Stearic Acid, Titanium Dioxide.

Reye's Syndrome: Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye's Syndrome, a rare but serious illness. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. Do not take this product if you are allergic to salicylates (including aspirin), have stomach problems (such as heartburn, upset stomach or stomach pain) that persist or recur, or if you have ulcers or bleeding problems, unless directed by a doctor. If ringing in the ears occurs, consult a doctor before taking any more of this product. Keep this and all other products out of the reach of children. Do not take for pain for more than 10 days or for fever for more than 3 days unless directed by a doctor. If pain or fever persist or worsens or if new symptoms occur discontinue use and consult a physician. As with any drug if you are pregnant or nursing a baby seek medical advice before use of this product. Keep this and all drugs out of the reach of children. In case of an accidental overdose call a Poison Control center immediately. Do not use with other products containing acetaminophen. Alcohol Warning: If you consume more than 3 drinks of alcoholic beverages consult a doctor about when and how you use this medication.